On the Indecomposable Elements of the Bar Construction release_gadepxs2zzd7rfpcdnezpynyoi

by Richard M. Hain

Published in Proceedings of the American Mathematical Society by JSTOR.

1986   Volume 98, p312

Archived Files and Locations

application/pdf  455.4 kB
file_dlpxnlrjxjgv7pcw6xongarkna
www.ams.org (web)
web.archive.org (webarchive)
application/pdf  455.4 kB
file_bip3svdruza47b5hgij5pw4kie
www.ams.org (web)
web.archive.org (webarchive)
application/pdf  455.4 kB
file_527uhwf6n5cd3e5vbtbtglmetq
web.archive.org (webarchive)
www.ams.org (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1986
Proceedings Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0002-9939
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 53191547-1a17-4aa2-9d17-b1df8a262837
API URL: JSON